# SDR UPS99229855

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI FWD CARGO BAY BS 720 CORROSION ON FRAME CHORD ANGLE AT STRINGER 27 LT APPROX.  CORROSION REMOVED IAW SRM 51-10-6 AND FOUND TO EXCEED LIMITS CORRODED SECTION OF CHORD ANGLE WAS REMOVED IAW SRM 51-40-3 AND ANGLE REPAIR WAS CARRIED OUT IAW SRM 51-40-3 FIG 1.
